It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: To Paul Teixeira

Re: To Paul Teixeira

[ Back to Messages ]

Message

Posted by M.A., edited on December 29, 1999 at 07:14:33:

In Reply to: To Paul Teixeira posted by M.A. on December 24, 1999 at 15:00:57:

: I have tried to respond to your post before and was unable to for some reason. I have Lyme and live in TN. The best thing you can do is see a Lyme literate doctor (LLMD) so you can be properly evaluated. 200mg of Doxy is not a stong enough dosage. You also need to be tested for the co-infections that ticks carry. Your increase in symptoms could be due from a Jarisch-Herxheimer Reaction (herx). Often, when people with Lyme take antibiotics, their symptoms increase or they get new ones. The antibiotics are killing the bacteria, which release toxins, making the person sicker. Although scary when it is happening, it is actually a good sign that the antibiotics are working.

>>>
No doctor or clinic referrals may be made on Health Boards.
Thank you.
HB Moderator



Follow Ups




All times are GMT -7. The time now is 05:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!